Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)



A method for computing certain inverse functions

Author: D. R. Morrison
Journal: Math. Comp. 10 (1956), 202-208
MSC: Primary 65.3X
Corrigendum: Math. Comp. 11 (1957), 314.
Note: Math. Comp. 11, no. 59 (1957), p. 204
MathSciNet review: 0083821
Full-text PDF Free Access

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 65.3X

Retrieve articles in all journals with MSC: 65.3X

Additional Information

Article copyright: © Copyright 1956 American Mathematical Society